MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.5 HEALIXADV BR3SUTANC PCORD; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

DEPUY MITEK LLC US 4.5 HEALIXADV BR3SUTANC PCORD; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 223129
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11: additional narrative: investigation summary
=
> the complaint device was discarded by the customer, therefore not returned to j&j medtech orthopaedics and unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number 279l714 , and no non-conformances related to the reported complaint condition were identified.Based on the current available information, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during an arthroscopic rotator cuff repair procedure, it was observed that when the 4.5 healixadv br3sutanc pcord device was inserted, the anchor suture was difficult to slide.After attempting to slide it several times, the eyelet broke, causing the anchor to disengage.It was reported that no fragments were present in the patient, as confirmed by the surgeon through x-ray.It was reported that there were no delays to the surgical procedure as a spare device was available to complete the surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
4.5 HEALIXADV BR3SUTANC PCORD
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key21751826
Report Number1221934-2025-01197
Device Sequence Number18192720
Product Code MAI
UDI-Device Identifier10886705024735
UDI-Public(01)10886705024735(10)279L714(17)270331
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133794
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223129
Device Lot Number279L714
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown